# SDR FDEA201306071224

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 657N33812
- Condition: Corroded
- Location: Bs 377-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377 TO 418 RT INBD CREASE BEAM IS CORRODED AND NICKED.  BLENDED OUT DAMAGE IAW SRM 53-30-13, FIG 101, DETAIL V, SHEET 3.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DETAIL V, SHEET 3.  R & R WITH NEW CREASE BEAM IAW SRM 51-40-02 AND DWG 657N3381. THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
